# SDR SWAA2022030244938

- Difficulty date: January 12, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,619 hours, 32,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 321XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231 XF HAS UPPER FIBER LAYERS LOOSE AND MISSING. / FABRICATED NEW FLOORBOARD PANEL (231-XF) I/A/W. B737 SRM 53-00-50-24-0 REV66 & BOEING DWG # 144A5810 REV:-
